Sur l’opérateur d '' et les fonctions différentiables au sens de Whitney
Annales de l'Institut Fourier, Tome 29 (1979) no. 1, p. 229-238
À l’aide des estimations de Hörmander pour l’opérateur d , on montre pour certains fermés de C n un résultat sur la nullité de la d -cohomologie pour les formes de type (p,q) à coefficients dans l’espace des fonctions différentiables au sens de Whitney.
Using Hörmander’s estimates for ¯, we prove, for some closed sets in C n a vanishing result of ¯-cohomology for (p,q) forms with coefficients in Whitney-differentiable functions.
@article{AIF_1979__29_1_229_0,
     author = {Dufresnoy, Alain},
     title = {Sur l'op\'erateur $d^{\prime \prime }$ et les fonctions diff\'erentiables au sens de Whitney},
     journal = {Annales de l'Institut Fourier},
     publisher = {Imprimerie Louis-Jean},
     address = {Gap},
     volume = {29},
     number = {1},
     year = {1979},
     pages = {229-238},
     doi = {10.5802/aif.736},
     zbl = {0387.32011},
     mrnumber = {80i:32050},
     language = {fr},
     url = {http://http://www.numdam.org/item/AIF_1979__29_1_229_0}
}
Dufresnoy, Alain. Sur l’opérateur $d^{\prime \prime }$ et les fonctions différentiables au sens de Whitney. Annales de l'Institut Fourier, Tome 29 (1979) no. 1, pp. 229-238. doi : 10.5802/aif.736. http://www.numdam.org/item/AIF_1979__29_1_229_0/

[1] L. Hormander, An introduction to complex analysis in several variables, The University series in higher Mathematics, D. Van Nostrand Company.

[2] J.J. Kohn, Global regularity for ∂ on weakly pseudo-convex manifolds, Trans. Amer. Math. Soc., 181 (1973), 273-292. | MR 49 #9442 | Zbl 0276.35071